| Model Number |
6373 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: event date is estimated.
Event or Problem Description
It was reported that the patient's extension was showing high impedances.Surgical intervention was undertaken and the extension was explanted and replaced.
Additional Manufacturer Narrative
The reported impedance issues was confirmed.As received, microscopic inspection of lead extension revealed all wires were found fractured.The damage is consistent with the overstress conditions or sudden event the lead extension was subjected that would cause the impedance issue as reported while in vivo.